Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On the Newton method for solving fuzzy optimization problems

Texto completo
Autor(es):
Chalco-Cano, Y. [1] ; Silva, G. N. [2] ; Rufian-Lizana, A. [1, 3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Tarapaca, Inst Alta Invest, Arica - Chile
[2] UNESP, Inst Biociencias Letras & Ciencias Exatas, Dept Matemat Aplicada, Sao Jose Do Rio Preto, SP - Brazil
[3] Univ Seville, Dept Estadist & IO, Seville - Spain
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: FUZZY SETS AND SYSTEMS; v. 272, p. 60-69, AUG 1 2015.
Citações Web of Science: 8
Resumo

In this article we consider optimization problems where the objectives are fuzzy functions (fuzzy-valued functions). For this class of fuzzy optimization problems we discuss the Newton method to find a non-dominated solution. For this purpose, we use the generalized Hukuhara differentiability notion, which is the most general concept of existing differentiability for fuzzy functions. This work improves and corrects the Newton method previously proposed in the literature. (C) 2015 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs